| Model Number |
D6678 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The following information was requested, but unavailable: what was the procedure date? what is the lot number? no further information will be provided.
Event or Problem Description
It was reported that a patient underwent an unknown urological surgery on an unknown date and suture was used.During the procedure, the needle was broken, and it fell to the operation room.There were no adverse consequences to the patient.No additional information was provided.